# SDR DALA2016051704013

- Difficulty date: May 1, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT UPPER T/E WEDGE LOWER SKIN IS CHAFED SEVERAL AREAS.  PROCURED NR4 SLAT, REMOVAL AND INSTALLATION AND OPS /ADJUSTMENT CHECK TO BE ACCOMPLISHED ON JOB CARD.  REQUIRED REPLACEMENT DUE TO THE REPAIR AREAS EXEEDING THE VACUUM BAG LIMITS, 200 SQ INCHES IAW SRM.
